de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Timelike Minimal Submanifolds of General Co-dimension in Minkowski SpaceTime

Allen, P., Andersson, L., & Isenberg, J. (2006). Timelike Minimal Submanifolds of General Co-dimension in Minkowski SpaceTime. Journal of Hyperbolic Differential Equations, 03, 691-700. doi:10.1142/S0219891606000963.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-03DD-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-03DE-4
Genre: Journal Article

Files

show Files
hide Files
:
math_0512036.pdf (Preprint), 156KB
Description:
File downloaded from arXiv at 2015-11-16 11:32
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHDE3_691.pdf (Any fulltext), 159KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Paul, Author
Andersson, Lars1, Author              
Isenberg, James, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: Mathematics, Differential Geometry, math.DG
 Abstract: We consider the timelike minimal surface problem in Minkowski spacetimes and show local and global existence of such surfaces having arbitrary dimension $\geq 2$ and arbitrary co-dimension, provided they are initially close to a flat plane.

Details

show
hide
Language(s):
 Dates: 2005-12-012006
 Publication Status: Published in print
 Pages: 9 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: math/0512036
DOI: 10.1142/S0219891606000963
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Hyperbolic Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 03 Sequence Number: - Start / End Page: 691 - 700 Identifier: -